Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number
32G X 4MM
Medical Device Problem Code
No Flow (2991)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The patient stated that she has to switch 2-3 needles to get one to work (for insulin to come out).The patient stated that previous fills for this did work.
New Search
Submit an Adverse Event Report
Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer
(Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL 95-035
MDR Report Key
10883752
Report Number
9613304-2020-00034
Device Sequence Number
16895400
Product Code
FMI
UDI-Device Identifier
05907996092697
UDI-Public
(01)05907996092697(17)250201(10)A58C4
Combination Product (Y/N)
N
PMA/510(K) Number
K171982
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/30/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
02/01/2025
Device Model Number
32G X 4MM
Device Catalogue Number
8315
Device Lot Number
A58C4
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/30/2020
Initial Report FDA Received Date
11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1